| Model Number |
P2040005 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Baxter received a report that viking m, wheel 75/75 had front caster coming off.The process step during which this occurred was unknown.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
Additional Manufacturer Narrative
The baxter technician found the front left caster needed to be replaced.A search of the baxter maintenance records showed baxter performed preventative maintenance on this device in apr 21, 2025 it is unknown if the facility performed any other preventative maintenance on this device.Viking m mobile lift is a general-purpose lift with the intended use in; health care, intensive care and rehabilitation.Viking m mobile lift is an excellent aid in daily transfers of both adults and children.With 3 various lifting height positions viking m mobile lift gives a flexibility for most lifting situations such as lifting to and from wheel chair, bed, toilet and floor.Horizontal lifting can also be performed in combination with the liko¿ octostretch¿ accessory.The technician replaced the front casters and lock nuts to resolve the reported event.Based on this information, no further action is required.